Allergic reaction perhaps?

Patient: I have had three (3) of these “episodes” and my PCP can not tell me anything. The first time I called an ambulance and they took me to ER. All they did was give me a Benydryl shot and sent me home.It starts out with the palms of my hands itching and turning red. COmes on really quickly – they itch like crazy. Then I get cold and clammy and perspire profusely. Next comes the diahreha (sp?). Several loose BM’s then my feet start to get red, itch and swell. I get very weak feeling.I thought at first it might be heart but that was ruled out at ER the first time. It happened again within a week of the first episode. Now this third time it has been several months since the last time. I just go through the loose BM’s and then take OTC Benedryl, go to bed and sleep. Last night I used an anti-itch cream on my hands and feet. That helped. Now today I feel rung out like an old rag. WHAT??? Did not eat anything different than I normally do – no idea what causes this.

Doctor: